eKMAIR

On unicyclic graphs of metric dimension 2 with vertices of degree 4

Show simple item record

dc.contributor.author Dudenko, Marharyta
dc.contributor.author Oliynyk, Bogdana
dc.date.accessioned 2019-06-20T13:35:39Z
dc.date.available 2019-06-20T13:35:39Z
dc.date.issued 2018
dc.identifier.citation Dudenko M. On unicyclic graphs of metric dimension 2 with vertices of degree 4 / Dudenko M., Oliynyk B. // Algebra and Discrete Mathematics. - 2018. - Vol. 26, Issue 2. - P. 256-269. en_US
dc.identifier.issn 2415-721X
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/15997
dc.description.abstract We show that if G is a unicyclic graph with metric dimension 2 and {a, b} is a metric basis of G then the degree of any vertex v of G is at most 4 and degrees of both a and b are at most 2. The constructions of unispider and semiunispider graphs and their knittings are introduced. Using these constructions all unicyclic graphs of metric dimension 2 with vertices of degree 4 are characterized. en_US
dc.language.iso en en_US
dc.subject graph en_US
dc.subject distance en_US
dc.subject metric dimension en_US
dc.subject unicyclic graph en_US
dc.subject article en_US
dc.title On unicyclic graphs of metric dimension 2 with vertices of degree 4 en_US
dc.type Article en_US
dc.status published earlier en_US
dc.relation.source Algebra and Discrete Mathematics. - 2018. - Vol. 26, Issue 2 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics